# SDR QMLA2025040920046

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7940K
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7895
- Aircraft time: 4,118 hours, 10,253 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARCING OM ENGINE DECK,  FOUND STARTER WIRE ELECTRICAL SHORT TO ENGINE COWLING AND FUSELAGE.
